# SDR P2EA98080

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Loose
- Location: Rt Airspeed Ind
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 712 - MCI - REJECTED TAKEOFF AT 85 KTS, ZERO AIRSPEED INDICATION ON F/O'S SIDE.  FOUND PITOT CONNECTION ON F/O AIRSPEED INDICATOR LOOSE, RESECURED AND LEAK CHECKED PER MM 34-12-0.  (M)
